# SDR AALA2018051703004

- Difficulty date: May 2, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N761AJ
- Make and model: Boeing 777223
- Aircraft serial: 31478
- Aircraft time: 62,888 hours, 7,575 cycles
- System (JASC): 5240 · Service Doors
- Part: Mechanism
- Condition: Defective
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CATERING UNABLE TO OPEN THE R4 DOOR USING THE EXTERNAL HANDLE.  FOUND SPLIT RINGS DEFECTIVE.  REMOVED EXTERIOR HANDLE MECHANISM IAW 52-11-02.  CLEANED AND LUBRICATED THE EXTERIOR HANDLE MECHANISM IAW 12-21-20.   REPLACED THE SPLIT RINGS AND O-RING ON THE R4 DOOR AND REINSTALLED EXTERIOR DOOR HANDLE MECHANISM IAW AMM 52-11-02. OPS CHECKED NORMAL.
